The Michigan Mathematical Journal

Almost Gorenstein Rees Algebras of pg-Ideals, Good Ideals, and Powers of the Maximal Ideals

Shiro Goto, Naoyuki Matsuoka, Naoki Taniguchi, and Ken-ichi Yoshida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let (A,m) be a Cohen–Macaulay local ring, and let I be an ideal of A. We prove that the Rees algebra R(I) is an almost Gorenstein ring in the following cases:

(1) (A,m) is a two-dimensional excellent Gorenstein normal domain over an algebraically closed field KA/m, and I is a pg-ideal;

(2) (A,m) is a two-dimensional almost Gorenstein local ring having minimal multiplicity, and I=m for all 1;

(3) (A,m) is a regular local ring of dimension d2, and I=md1. Conversely, if R(m) is an almost Gorenstein graded ring for some 2 and d3, then =d1.

Article information

Source
Michigan Math. J., Volume 67, Issue 1 (2018), 159-174.

Dates
Received: 22 August 2016
Revised: 20 June 2017
First available in Project Euclid: 19 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1516330972

Digital Object Identifier
doi:10.1307/mmj/1516330972

Zentralblatt MATH identifier
06965594

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 13H15: Multiplicity theory and related topics [See also 14C17] 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics

Citation

Goto, Shiro; Matsuoka, Naoyuki; Taniguchi, Naoki; Yoshida, Ken-ichi. Almost Gorenstein Rees Algebras of $p_{g}$ -Ideals, Good Ideals, and Powers of the Maximal Ideals. Michigan Math. J. 67 (2018), no. 1, 159--174. doi:10.1307/mmj/1516330972. https://projecteuclid.org/euclid.mmj/1516330972


Export citation

References

  • [1] V. Barucci and R. Fröberg, One-dimensional almost Gorenstein rings, J. Algebra 188 (1997), no. 2, 418–442.
  • [2] S. Goto and S. Iai, Embeddings of certain graded rings into their canonical modules, J. Algebra 228 (2000), no. 1, 377–396.
  • [3] S. Goto, S. Iai, and K-i. Watanabe, Good ideals in Gorenstein local rings, Trans. Amer. Math. Soc. 353 (2001), 2309–2346.
  • [4] S. Goto, N. Matsuoka, and T. T. Phuong, Almost Gorenstein rings, J. Algebra 379 (2013), 355–381.
  • [5] S. Goto, N. Matsuoka, N. Taniguchi, and K. Yoshida, The almost Gorenstein Rees algebras of parameters, J. Algebra 452 (2016), 263–278.
  • [6] S. Goto, N. Matsuoka, N. Taniguchi, and K. Yoshida, The almost Gorenstein Rees algebras over two-dimensional regular local rings, J. Pure Appl. Algebra 220 (2016), 3425–3436.
  • [7] S. Goto and Y. Shimoda, On the Rees algebras of Cohen–Macaulay local rings, Commutative algebra, Fairfax, VA, 1979, Lect. Notes Pure Appl. Math., 68, pp. 201–231, Dekker, New York, 1982.
  • [8] S. Goto, R. Takahashi, and N. Taniguchi, Almost Gorenstein rings – towards a theory of higher dimension, J. Pure Appl. Algebra 219 (2015), 2666–2712.
  • [9] S. Goto and K-i. Watanabe, On graded rings I, J. Math. Soc. Japan 30 (1978), 179–213.
  • [10] M. Hermann, E. Hyry, and T. Korb, On Rees algebras with a Gorenstein Veronese subring, J. Algebra 200 (1998), 279–311.
  • [11] C. Huneke and A. Vraciu, Rings that are almost Gorenstein, Pacific J. Math. 225 (2006), 85–102.
  • [12] E. Hyry, On the Gorenstein property of the associated graded ring of a power of an ideal, Manuscripta Math. 80 (1993), 13–20.
  • [13] J. Lipman, Rational singularities with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 195–279.
  • [14] T. Okuma, K-i. Watanabe, and K. Yoshida, Good ideals and $p_{g}$-ideals in two-dimensional normal singularities, Manuscripta Math. 150 (2016), 499–520.
  • [15] T. Okuma, K-i. Watanabe, and K. Yoshida, Rees algebras and $p_{g}$-ideals in a two-dimensional normal local domain, Proc. Amer. Math. Soc. 145 (2017), 39–47.
  • [16] T. Okuma, K-i. Watanabe, and K. Yoshida, A characterization of two-dimensional rational singularities via Core of ideals, available from arXiv:1511.01553.
  • [17] B. Ulrich, Ideals having the expected reduction number, Amer. J. Math. 118 (1996), 17–38.
  • [18] J. K. Verma, Joint reductions and Rees algebras, Math. Proc. Cambridge Philos. Soc. 109 (1991), 335–342.